# SDR UALA2013020400632

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1160 RT FWD TENSION TIE CRACKED.   REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-40-30 REPAIR 2.  MAJOR REPAIR.
